# SDR SIMA20190214001

- Difficulty date: February 14, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 34,063 hours, 31,375 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Cable
- Condition: Lack Of Lube
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG/PARK BRAKE DIFFICULT TO OPERATE. LUBE PARKING BRAKE CABLE IAW AMM 32-44-10. OPS CHECK GOOD.
